MathSciNet Relay Station
MathSciNet bibliographic data
MR2309566 35Q53 (37K25 53A04)
Perelman, G.; Vega, L. Self-similar planar curves related to modified Korteweg-de Vries equation. J. Differential Equations 235 (2007), no. 1, 56–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement